RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 4, Pages 793–794 (Mi dan33887)  

MATHEMATICS

An approximate minimax property of the $R^2$ test

Li Hoang Tu

Leningrad State University

Full text: PDF file (229 kB)

Bibliographic databases:
UDC: 519.24/27
Presented: Ю. В. Линник
Received: 21.12.1967

Citation: Li Hoang Tu, “An approximate minimax property of the $R^2$ test”, Dokl. Akad. Nauk SSSR, 180:4 (1968), 793–794

Citation in format AMSBIB
\Bibitem{Li 68}
\by Li Hoang Tu
\paper An approximate minimax property of the $R^2$ test
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 4
\pages 793--794
\mathnet{http://mi.mathnet.ru/dan33887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0230412}
\zmath{https://zbmath.org/?q=an:0197.44801}


Linking options:
  • http://mi.mathnet.ru/eng/dan33887
  • http://mi.mathnet.ru/eng/dan/v180/i4/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019